JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Application of the Hamiltonian circuit Latin square to a Parallel Routing Algorithm on Generalized Recursive Circulant Networks
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Application of the Hamiltonian circuit Latin square to a Parallel Routing Algorithm on Generalized Recursive Circulant Networks
Choi, Dongmin; Chung, Ilyong;
  PDF(new window)
 Abstract
A generalized recursive circulant network(GR) is widely used in the design and implementation of local area networks and parallel processing architectures. In this paper, we investigate the routing of a message on this network, that is a key to the performance of this network. We would like to transmit maximum number of packets from a source node to a destination node simultaneously along paths on this network, where the ith packet traverses along the ith path. In order for all packets to arrive at the destination node securely, the ith path must be node-disjoint from all other paths. For construction of these paths, employing the Hamiltonian Circuit Latin Square(HCLS), a special class of (n x n) matrices, we present O(n2) parallel routing algorithm on generalized recursive circulant networks.
 Keywords
Node-disjoint Paths;Generalized Recursive Circulant Networks;Hamiltonian Circuit Latin Square;
 Language
English
 Cited by
 References
1.
S. Tang, Y. Wang, and C. Li, “Generalized Recursive Circulant Graphs,” IEEE Transactions on Parallel Distributed Systems, Vol. 23, No. 1, pp. 87-93, 2012. crossref(new window)

2.
I. Chung, “Design of a Set of One-to-Many Node-Disjoint and Nearly Shortest Paths on Recursive Circulant Networks,” Journal of Korea Multimedia Society, Vol. 16, No. 7, pp. 897-904, 2013. crossref(new window)

3.
S.L. Johnson and C. Ho, “Optimum Broadcasting and Personalized Communication in Hypercube,” IEEE Transactions on Computer, Vol. 38, No. 9, pp. 1249-1268, 1989. crossref(new window)

4.
M.O. Rabin, “Efficient Dispersal of Information for Security, Load Balancing, and Fault Tolerance,” Journal of Association for Computing Machinery, Vol. 36, No. 2, pp. 335-348, 1989. crossref(new window)

5.
I. Chung, “Application of the Special Latin Squares to the Parallel Routing Algorithm on Hypercube,” Journal of Korea Information Science Society, Vol. 19, No. 5, pp. 569-578, 1992.

6.
Y. Shih and S. Kao, “One-to-one Disjoint Path Covers on K-ary N-cubes,” Theoretical Computer Science, Vol. 412, No. 35, pp. 4513-4530, 2011. crossref(new window)

7.
K. Day and A. Tripathi, “Comparative Study of Topological Properties of Hypercubes and Star Graphs,” IEEE Transactions on Parallel Distributed Systems, Vol. 8, No. 1, pp. 1196-1202, 1994.

8.
S. Gao, B. Novick, and K. Qiu, “From Hall Matching Theorem to Optimal Routing on Hypercubes,” Journal of Combinatorial Theory, Series B, Vol. 74, Issue 2, pp. 291-301, 1998. crossref(new window)

9.
C. Lai, “Two Conditions for Reducing the Maximal Length of Node-Disjoint Paths in Hypercubes,” Theoretical Computer Science, Vol. 418, pp. 82-91, 2012. crossref(new window)

10.
Q. Gu and S. Peng, “Cluster Fault-Tolerant Routing in Star Graph,” Networks, Vol. 35, No. 1, pp. 83-90, 2000. crossref(new window)

11.
S. Madhavapeddy and I. H. Sudborough, “A Topogical Property of Hypercubes: Node Disjoint Paths,” Proceedings of the Second IEEE Symposium on Parallel Distributed Processing, pp. 532- 539, 1990.

12.
J. Zhou, Z. Wu, S. Yang, and K. Yuan, ”Symmetric Property and Reliability of Balanced Hypercube,” IEEE Transactions on Computers, Vol. 64, No. 3, pp. 876-881, 2015. crossref(new window)

13.
Y. Cho and I. Chung, “A Parallel Routing Algorithm on Circulant Networks Employing the Hamiltonian Circuit Latin Square,” Information Sciences, Vol. 176, No. 21, pp. 3132-3142, 2006. crossref(new window)

14.
D. Choi, O. Lee, and I. Chung, “A Parallel Routing Algorithm on Recursive Cube of Rings Networks Employing Hamiltonian Circuit Latin Square,” Information Sciences, Vol. 178, No. 6, pp. 1533-1541, 2008. crossref(new window)